MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 LOCKING SCREW 35; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 LOCKING SCREW 35; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550310035
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the inhance shoulder replacement 35mm locking screw head broke off.The remaining screw had to be burred down below the metaglen so the glenoshere could be inserted.Approximately 2/3 of the screw is still well fixed in bone.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:550310035, lot -204214 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code:550310035, lot -204214 and no non-conformances / manufacturing irregularities were identified.

Brand Name
LOCKING SCREW 35
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22227552
Report Number1818910-2025-09845
Device Sequence Number12888167
Product Code HSD
UDI-Device Identifier10603295546603
UDI-Public(01)10603295546603(17)270630(10)204214
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550310035
Device Lot Number204214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING SCREW 35.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale